# SDR DL76P070497

- Difficulty date: May 7, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 26,112 hours, 12,252 cycles
- Engine: Pwa PW4060
- Engine time: 15,662 hours, 21,770 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321380706
- Part serial: P2307
- Condition: Inoperative
- Location: Apu Door
- Part time: 15,662 hours, 21,770 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 APU START ATTEMPTS AT 39000/ 35000/ AND 23000 NO RPMS A APU DOOR STATUS MSG DISPLAYED APU INOP.  FOUND APU DOOR ACTUATOR C/B POPPED.  RESET C/B APU STARTED NORMAL.
